# SDR ASAA2016063017227

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 4,885 hours, 1,552 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: BACC18AD5
- Condition: Open
- Location: P18-1 Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S DISPLAY FLAGGED, ACFT GROUNDED.  FOUND CIRCUIT BREAKER SYS A FCC DC 1 ON P18-1 OPEN. RESET IAW  AMM 20-60-01, ACCOMPLISHED DFCS CURRENT STATUS TEST WITH NO DISCREPANCIES NOTED. FLT FAULT REVIEW SHOWED NO FAULTS. GROUND VERIFICATION SATISFACTORY. IAW AMM 22-11-00, 22-11-33, 34-36-00.
